Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having pain in penis ball. Took augmentin and penis ball gets hard. Will it be cured by medicine?

hello, i was having pain in my right penis ball for 2 days then i consulte to doctor and after do?nh altrasound he gave me tablet [Augmentin] and after taking that tablet within 3 days i feel my penis ball right one has become hard so i again visited doctor then he gave me 2 tablets [proxen & ciproxen] he told me to take this tablets for 2 week and come back for chebk up. can u plz advise why the ball become hard and i want to know that if the flum come in my ball the is that necassry to make surgery or can it be cure from the medicine and what do i have to do to avoid flum to come. Thanks
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
The pain and hardness of the ball(testis) is due to infection and inflammation .
Hence,antibiotics are prescribed.
It will take sometime to heal.
Please get an ultrasound scrotum and confirm the diagnosis.
Nothing to worry.
It comes down gradually.
Wish you good health.
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor